Add my name to the list of those who find this layout just way too "busy." My recommendation would be simply to return to the previous layout as I see no new changes worth saving. I particularly disagree with the option to post anonymously. Since we are using pseudonyms anyway, we are all afforded some privacy, but allowing the total lack of ownership or responsibility for posts could result in inappropriate or abusive comments.View Thread
It doesn't sound like it's lupus related. Lupus can cause abdominal pain, but more often than not, it's related to side effects of medications (e.g. gastritis and reflux from steroids and nonsteroidal anti-inflammatories or diarrhea from antimalarials.) Lupus can be more directly responsible for pancreatitis, cirrhosis or abdominal vasculitis, but those tend show up more more dramatically, and wouldn't leave your MD's saying that everything "looks good." All of that is not to say that you shouldn't get the pain checked out, if it continues, just that it's more likely to be related to some other problem than lupus. It would probably also be worth checking out any further spontaneous bruising.View Thread
WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home, at work, or with family and friends.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.